BibTeX record journals/ijcm/Makinen96

download as .bib file

@article{DBLP:journals/ijcm/Makinen96,
  author       = {Erkki M{\"{a}}kinen},
  title        = {A family of languages which is polynomial-time learnable from positive
                  data in pitt's sense},
  journal      = {Int. J. Comput. Math.},
  volume       = {61},
  number       = {3-4},
  pages        = {175--179},
  year         = {1996},
  url          = {https://doi.org/10.1080/00207169608804510},
  doi          = {10.1080/00207169608804510},
  timestamp    = {Wed, 15 May 2019 18:32:46 +0200},
  biburl       = {https://dblp.org/rec/journals/ijcm/Makinen96.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics